Alert archive / Montana / High Wind Warnings in 2005

High Wind Warning 1, NWS Great Falls, MT

September 28, 2005

NWS Great Falls, MT issued this high wind warning at Sep 28, 2005, 4:12 AM MDT. It took effect at Sep 29, 2005, 3:00 AM MDT. It was in force for 15 days. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 28, 2005, 4:12 AM MDT (10:12 UTC)
In effect from
Sep 29, 2005, 3:00 AM MDT
Expired
Oct 13, 2005, 5:58 PM MDT
In force
15 days
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 281012
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
412 AM MDT WED SEP 28 2005

MTZ009-010-048-282230-
/X.UPG.KTFX.HW.A.0001.050929T1200Z-051001T0000Z/
/X.NEW.KTFX.HW.W.0001.050929T0900Z-051001T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
412 AM MDT WED SEP 28 2005

...HIGH WIND WARNING IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT
FRIDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES BY
THURSDAY MORNING...WITH THIS PATTERN CONTINUING INTO FRIDAY.
STRONG WINDS WILL DEVELOP BY THURSDAY MORNING AND PERSIST THROUGH
FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER
LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE
EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ046-049-282230-
/X.NEW.KTFX.HW.W.0001.050929T0900Z-051001T0000Z/
EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CONRAD...FAIRFIELD
412 AM MDT WED SEP 28 2005

...HIGH WIND WARNING IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT
FRIDAY FOR ADJACENT PLAINS OF ROCKY MOUNTAIN FRONT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT
FRIDAY. 

A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES BY
THURSDAY MORNING...WITH THIS PATTERN CONTINUING INTO FRIDAY.
STRONG WINDS WILL DEVELOP BY THURSDAY MORNING AND PERSIST THROUGH
FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER
LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE
EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED
PERIOD.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>013-044-045-047-050-051-282230-
/X.NEW.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
SHELBY...CHESTER...CHINOOK...STANFORD...LEWISTOWN
412 AM MDT WED SEP 28 2005

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING TO FRIDAY
AFTERNOON FOR NORTH CENTRAL MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING TO FRIDAY
AFTERNOON. 

A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES AND
NORTHERN MONTANA THURSDAY...WITH THIS PATTERN CONTINUING INTO
FRIDAY. STRONG WINDS WILL DEVELOP BY THURSDAY EVENING AND PERSIST
THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG
UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE
EXPECTED. GUSTS OVER 60 MPH POSSIBLE DURING THIS EVENT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
13 follow-up statements
000 
WWUS75 KTFX 282208
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
408 PM MDT WED SEP 28 2005

MTZ009-010-046-048-049-291100-
/X.CON.KTFX.HW.W.0001.050929T0900Z-051001T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CONRAD...
CHOTEAU...FAIRFIELD
408 PM MDT WED SEP 28 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM THURSDAY TO 6 PM
MDT FRIDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM THURSDAY TO 6 PM
MDT FRIDAY. 

A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES BY
THURSDAY MORNING...WITH THIS PATTERN CONTINUING INTO FRIDAY.
STRONG WINDS WILL DEVELOP BY THURSDAY MORNING AND PERSIST THROUGH
FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER
LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE
EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>013-044-045-047-050-051-291100-
/X.CON.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
SHELBY...CHESTER...CHINOOK...STANFORD...LEWISTOWN
408 PM MDT WED SEP 28 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING TO
FRIDAY AFTERNOON FOR NORTH CENTRAL MONTANA...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING TO
FRIDAY AFTERNOON. 

A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES AND
NORTHERN MONTANA THURSDAY...WITH THIS PATTERN CONTINUING INTO
FRIDAY. STRONG WINDS WILL DEVELOP BY THURSDAY EVENING AND PERSIST
THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG
UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE
EXPECTED. GUSTS OVER 60 MPH ARE POSSIBLE DURING THIS EVENT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 291000
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
400 AM MDT THU SEP 29 2005

MTZ046-049-291800-
/X.CAN.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/
/X.EXA.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/
EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CONRAD...FAIRFIELD
400 AM MDT THU SEP 29 2005

...HIGH WIND WARNING IS CANCELLED...
...HIGH WIND WATCH IN EFFECT FROM THIS EVENING TO FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING TO FRIDAY
AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

HIGH WINDS ARE NO LONGER LIKELY IN THIS AREA BUT THERE IS THE
POTENTIAL FOR HIGH WINDS LATER TODAY INTO FRIDAY. CONSEQUENTLY THE
HIGH WIND WARNING HAS BEEN CHANGED TO A HIGH WIND WATCH. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER COULD OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

MTZ009-010-048-291800-
/X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
400 AM MDT THU SEP 29 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. 

A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN
ROCKIES INTO FRIDAY. STRONG WINDS WILL PERSIST THROUGH FRIDAY. AS
WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL
FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS ARE EXPECTED. GUSTS
OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. VISIBILITIES
COULD BE REDUCED LOCALLY DUE TO BLOWING DUST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

$$

MTZ011>013-044-045-047-050-051-291800-
/X.CON.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
SHELBY...CHESTER...CHINOOK...STANFORD...LEWISTOWN
400 AM MDT THU SEP 29 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING TO FRIDAY
AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING TO FRIDAY
AFTERNOON. 

A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN
ROCKIES INTO FRIDAY. THERE IS THE POSSIBILITY OF STRONG WINDS THIS 
EVENING THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE
STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS
ARE POSSIBLE. GUSTS OVER 60 MPH ARE POSSIBLE WITH THIS EVENT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER COULD OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 291755
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1155 AM MDT THU SEP 29 2005

MTZ009-010-048-300200-
/X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
1155 AM MDT THU SEP 29 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. 

A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN
ROCKIES INTO FRIDAY. STRONG WINDS WILL PERSIST THROUGH FRIDAY. AS
WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...
PERIODS OF VERY STRONG AND GUSTY WINDS ARE EXPECTED. GUSTS OVER
70 MPH ARE LIKELY DURING THE WARNED PERIOD. VISIBILITIES COULD BE
REDUCED LOCALLY DUE TO BLOWING DUST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>013-044>047-049>051-300200-
/X.CON.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD...
LEWISTOWN
1155 AM MDT THU SEP 29 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING
TO FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING TO
FRIDAY AFTERNOON. 

THERE IS THE POTENTIAL FOR HIGH WINDS THIS EVENING INTO FRIDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER COULD OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 292101
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
301 PM MDT THU SEP 29 2005

MTZ011>013-044>047-049>051-292215-
/X.CAN.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD...
LEWISTOWN
301 PM MDT THU SEP 29 2005

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. EXPECT SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS
TO 45 MPH.

$$

MTZ009-010-048-300515-
/X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
301 PM MDT THU SEP 29 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. 

A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN
ROCKIES INTO FRIDAY. STRONG WINDS WILL PERSIST THROUGH FRIDAY. AS
WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...
PERIODS OF VERY STRONG AND GUSTY WINDS ARE EXPECTED. GUSTS OVER
70 MPH ARE LIKELY DURING THE WARNED PERIOD. VISIBILITIES COULD BE
REDUCED LOCALLY DUE TO BLOWING DUST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 300350
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
950 PM MDT THU SEP 29 2005

MTZ009-010-048-301100-
/X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
950 PM MDT THU SEP 29 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY
FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. 

A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN
ROCKIES...AND THE NORTHERN ADJACENT PLAINS INTO FRIDAY. EXPECT
SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS RANGING FROM
60 MPH OVER THE PLAINS...TO 75 MPH IN THE MOUNTAINS. EXPECT THE
WINDS TO GRADUALLY DECREASE IN INTENSITY ON FRIDAY AFTERNOON.
VISIBILITIES COULD BE REDUCED AT TIMES DUE TO BLOWING DUST.

$$

BRUSDA
000 
WWUS75 KTFX 301033
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
433 AM MDT FRI SEP 30 2005

MTZ009-010-048-301845-
/X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
433 AM MDT FRI SEP 30 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING. 

A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN
ROCKIES...AND THE NORTHERN ADJACENT PLAINS INTO FRIDAY. EXPECT
SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS RANGING FROM
60 MPH OVER THE PLAINS...TO 75 MPH IN THE MOUNTAINS. EXPECT THE
WINDS TO GRADUALLY DECREASE IN INTENSITY THIS AFTERNOON.
VISIBILITIES COULD BE REDUCED AT TIMES DUE TO BLOWING DUST.

$$
000 
WWUS75 KTFX 301850
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1250 PM MDT FRI SEP 30 2005

MTZ010-302000-
/X.CAN.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
1250 PM MDT FRI SEP 30 2005

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH
WIND WARNING. WIND SPEEDS ARE NO LONGER REACHING WARNING CRITERIA.

$$

MTZ009-048-010000-
/X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1250 PM MDT FRI SEP 30 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING. 

A STRONG WESTERLY FLOW ALOFT CONTINUES OVER THE NORTHERN
ROCKIES. SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS
TO 65 MPH WILL CONTINUE THROUGH THE AFTERNOON. VISIBILITIES 
MAYBE REDUCED AT TIMES DUE TO BLOWING DUST.

$$
000 
WWUS75 KTFX 302333
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
533 PM MDT FRI SEP 30 2005

MTZ009-048-010045-
/X.CAN.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
533 PM MDT FRI SEP 30 2005

...HIGH WIND WARNING IS CANCELLED FOR THE NORTHERN AND SOUTHERN
ROCKY MOUNTAIN FRONT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WIND SPEEDS HAVE FALLEN BELOW WARNING CRITERIA OVER THE NORTHERN
AND SOUTHERN ROCKY MOUNTAIN FRONT. THEREFORE...THE HIGH WIND
WARNING HAS BEEN CANCELLED. HOWEVER WEST WINDS OF 2O TO
30 MPH...WITH GUSTS UP TO 40 MPH...CAN STILL BE EXPECTED THROUGH
THE EVENING HOURS.

$$
000 
WWUS75 KTFX 122036
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
236 PM MDT WED OCT 12 2005

MTZ009-048-130400-
/X.NEW.KTFX.HW.W.0001.051013T0600Z-051014T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
236 PM MDT WED OCT 12 2005

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT
THURSDAY FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT AND 
ADJACENT PLAINS OF NORTHCENTRAL MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
MDT THURSDAY. 

STRONG WESTERLY FLOW ALOFT AND A DEVELOPING TROUGH OF LOW PRESSURE
IN ALBERTA WILL BRING STRONG WINDS TO THE ROCKY MOUNTAIN FRONT AND
ADJACENT PLAINS TONIGHT THROUGH THURSDAY. WINDY CONDITIONS HAVE
ALREADY DEVELOPED ALONG THE ROCKY MOUNTAIN FRONT AND WILL INCREASE
THROUGH THIS EVENING. EXPECT SUSTAINED WINDS TO INCREASE TO 25 TO
40 MPH OVERNIGHT TONIGHT AND CONTINUE THROUGH THURSDAY AFTERNOON
WITH WIND GUSTS TO 60 MPH. LOCALLY HIGHER GUSTS TO 70 MPH ARE
POSSIBLE IN CANYONS AND PASSES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
HOENISCH
000 
WWUS75 KTFX 130309
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
909 PM MDT WED OCT 12 2005

MTZ009-048-131100-
/X.CON.KTFX.HW.W.0001.051013T0600Z-051014T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
909 PM MDT WED OCT 12 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MDT THURSDAY FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN 
FRONT AND ADJACENT PLAINS OF NORTHCENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MDT THURSDAY. 

STRONG WESTERLY FLOW ALOFT AND A DEVELOPING TROUGH OF LOW
PRESSURE IN ALBERTA WILL BRING STRONG WINDS TO THE ROCKY MOUNTAIN
FRONT AND ADJACENT PLAINS TONIGHT THROUGH THURSDAY. EXPECT
SUSTAINED WINDS TO INCREASE TO 25 TO 40 MPH AFTER MIDNIGHT AND
CONTINUE THROUGH THURSDAY AFTERNOON. WINDS WILL GUST TO 60 MPH
AT TIMES WITH GUSTS TO 70 MPH POSSIBLE THROUGH CANYONS AND PASSES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 131032
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
432 AM MDT THU OCT 13 2005

MTZ009-048-131800-
/X.CON.KTFX.HW.W.0001.000000T0000Z-051014T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
432 AM MDT THU OCT 13 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN 
FRONT AND ADJACENT PLAINS OF NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN 
FRONT AND ADJACENT PLAINS OF NORTH CENTRAL MONTANA. 

STRONG WESTERLY FLOW ALOFT AND A DEVELOPING TROUGH OF LOW
PRESSURE IN ALBERTA HAS BROUGHT STRONG WINDS TO THE ROCKY MOUNTAIN
FRONT. STRONG WINDS WILL SPREAD TO THE ADJACENT PLAINS THIS
MORNING. EXPECT SUSTAINED WINDS OF 25 TO 35 MPH TO CONTINUE THROUGH
THIS AFTERNOON. WINDS WILL GUST 50 TO 60 MPH AT TIMES WITH GUSTS
TO 75 MPH POSSIBLE THROUGH CANYONS AND PASSES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAMP
000 
WWUS75 KTFX 131706
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1106 AM MDT THU OCT 13 2005

MTZ009-048-140000-
/X.CON.KTFX.HW.W.0001.000000T0000Z-051014T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1106 AM MDT THU OCT 13 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN 
FRONT AND ADJACENT PLAINS OF NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN 
FRONT AND ADJACENT PLAINS OF NORTH CENTRAL MONTANA.

STRONG WESTERLY FLOW ALOFT AND A TROUGH OF LOW PRESSURE MOVING
ACROSS ALBERTA AND SASKATCHEWAN WILL CONTINUE TO BRING STRONG
WINDS TO THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS THIS
AFTERNOON. EXPECT SUSTAINED WINDS OF 25 TO 35 MPH TO CONTINUE THROUGH THIS
AFTERNOON. WINDS WILL GUST 50 TO 60 MPH AT TIMES WITH GUSTS TO 75
MPH POSSIBLE THROUGH CANYONS AND PASSES. WINDS WILL GRADUALLY
DIMINISH THIS EVENING AS THE TROUGH OF LOW PRESSURE MOVES EAST
INTO CENTRAL CANADA. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
HOENISCH
000 
WWUS75 KTFX 132358
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
558 PM MDT THU OCT 13 2005

MTZ009-048-140100-
/X.CAN.KTFX.HW.W.0001.000000T0000Z-051014T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
558 PM MDT THU OCT 13 2005

...HIGH WIND WARNING IS CANCELLED FOR THE NORTHERN AND SOUTHERN
ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS OF NORTH CENTRAL 
MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING.

WIND SPEEDS HAVE FALLEN BELOW WARNING CRITERIA ALONG THE ROCKY
MOUNTAIN FRONT AND ADJACENT PLAINS EARLY THIS EVENING. THE HIGH
WIND WARNING HAS THEREFORE BEEN CANCELLED. SUSTAINED WEST WINDS
OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN STILL BE EXPECTED THROUGH
THE REMAINDER OF THIS EVENING.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Sep 28, 3:24 AM MDT, 48 minutes earlier.

Area forecast discussion, Sep 28, 3:24 AM MDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
324 AM MDT WED SEP 28 2005

.DISCUSSION...
TUESDAY THROUGH FRIDAY...SURFACE HIGH PRESSURE AND DRY AIR WILL
DOMINATE MOST OF THE AREA TODAY. A DISTURBANCE OVER BRITISH
COLUMBIA WILL BE MOVING THROUGH TODAY INCREASING MID AND HIGH
LEVEL CLOUDS. AS IT PASSES...THE UPPER LEVEL FLOW WILL TURN MORE
WESTERLY WITH INCREASING WINDS THIS AFTERNOON ALONG THE ROCKY
MOUNTAIN FRONT. UPPER LEVEL FLOW WILL BECOME STRONGER THURSDAY
THROUGH FRIDAY. DISTURBANCES MOVING THROUGH THIS STRONG FLOW WILL
CAUSE A PERIOD OF VERY STRONG WINDS AT THE SURFACE. IT LOOKS LIKE
THE WINDS WILL BE PERSISTENTLY STRONG ALONG THE ROCKY MOUNTAIN
FRONT THURSDAY THROUGH FRIDAY...WITH STRONG WINDS SPREADING ONTO
THE PLAINS THURSDAY NIGHT AND FRIDAY. HENCE HAVE ISSUED A HIGH
WIND WATCH FOR THE NORTHERN PLAINS THURSDAY NIGHT AND FRIDAY.
TEMPERATURES WILL WARM DURING THE PERIOD WITH DRY CONDITIONS OVER
THE PLAINS. A DISTURBANCE WILL BRING PRECIP TO THE NORTHERN
ROCKIES THURSDAY AND FRIDAY.

FRIDAY NIGHT THROUGH MONDAY NIGHT...DIFFERENCES EXIST AMONGST THE
MODELS IN HOW THEY HANDLE A STRONG UPPER TROUGH THAT WILL BE
APPROACHING THE AREA NEXT WEEK. A COUPLE OF DAYS AGO THE ECMWF WAS MUCH
FASTER THAN THE GFS WITH THE UPPER TROUGH WHILE THE LATEST GFS IS NOW
MUCH FASTER THAN THE ECMWF WITH THE UPPER TROUGH. THE LATEST GFS HAS
THE  UPPER TROUGH INTO WRN MT BY 12Z TUE WHILE THE LATEST ECMWF HAS
THE TROUGH ALL THE WAY BACK NEAR THE W COAST. DUE TO DIFFERENCES IN
THE MODELS TREATMENT OF THE UPPER TROUGH CONFIDENCE IN FORECAST IS LOW
AND DID NOT MAKE MANY CHANGES TO THE FORECAST OF HIGH/LOW
TEMPERATURES AND CHANCES OF PRECIPITATION. DID ADD A SLIGHT
CHANCE/CHANCE OF SHOWERS TO THE PLAINS FOR MONDAY NIGHT TO LINE UP
WITH NEIGHBORING OFFICES AND WITH THE POSSIBLE APPROACH OF THE UPPER
TROUGH THIS IDEA OF ADDING POPS IS CERTAINLY REASONABLE.

TUESDAY THROUGH WEDNESDAY...MODEL TO MODEL AND RUN TO RUN
INCONSISTENCIES DURING THIS PERIOD COMPLICATE THE FORECAST. LEANED
TOWARD GFS SOLUTION AS GFS WAS A LITTLE MORE CONSISTENT. SHORTWAVE
TROUGH MOVES THROUGH THE CWA TUESDAY...RESULTING IN SLIGHT CHANCE
TO CHANCE OF SHOWERS OVER MOST OF THE REGION. BY WEDNESDAY...A
WEAK RIDGE DRIES MOST OF CWA WITH A SLIGHT CHANCE OF SHOWERS ONLY
ALONG THE CONTINENTAL DIVIDE WITH A FEW OVER THE CENTRAL
MOUNTAINS. TEMPERATURES WILL BE NEAR SEASONAL AVERAGES. EK

&&

.AVIATION...
UPDATED 0555Z
SURFACE HIGH PRESSURE OVER CENTRAL MONTANA CONTINUES TO SLIDE
SOUTHEAST. ASSOCIATED LOW CLOUDS WITH MVFR AND LOCAL IFR CONDITIONS
ARE RAPIDLY CLEARING OUT. EXPECT MOSTLY CLEAR SKIES AND WIDESPREAD
VFR CONDITION ACROSS THE FORECAST AREA BY 10Z WITH LOCAL IFR
CONDITIONS DUE TO LINGERING FOG MAINLY IN CENTRAL MONTANA.
GUSTY WEST WINDS AND MOSTLY CLEAR SKIES WILL PREVAIL WEDNESDAY
THROUGH THURSDAY. MPJ

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  71  45  77  50 /   0   0   0   0
CTB  69  44  72  48 /   0   0   0   0
HLN  72  43  77  45 /   0   0   0   0
BZN  71  35  79  43 /   0   0   0   0
WEY  59  28  69  31 /   0   0   0   0
DLN  69  36  77  42 /   0   0   0   0
HVR  72  43  77  49 /   0   0   0   0
LWT  68  44  76  49 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 3 AM THURSDAY TO 6 PM FRIDAY FOR MTZ009-
MTZ010-MTZ046-MTZ048-MTZ049.

HIGH WIND WATCH FROM 6 PM THURSDAY TO 6 PM FRIDAY FOR MTZ011-
MTZ012-MTZ013-MTZ044-MTZ045-MTZ047-MTZ050-MTZ051.

&&

SHORT TERM...BERNHARDT
LONG TERM...BLANK/EK
AVIATION...BLANK

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Sep 27, 4:26 AM MDT, 23 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
426 AM MDT TUE SEP 27 2005

MTZ008-011>015-044>047-049>055-281030-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
426 AM MDT TUE SEP 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA...SOUTHWEST MONTANA AND CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ009-010-048-281030-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
426 AM MDT TUE SEP 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH WIND WATCH IS IN EFFECT FOR THURSDAY AND FRIDAY. REFER TO
GTFNPWTFX FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 4:12 AM MDTHigh Wind WatchTFX35 hr

Nearby

High Wind Warnings in Montana, 2005Every high wind warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.